Publisher DOI: 10.1214/20-EJS1776
arXiv ID: 1812.08638
Title: Testing multivariate uniformity based on random geometric graphs
Language: English
Authors: Ebner, Bruno 
Nestmann, Franz 
Schulte, Matthias 
Issue Date: 2020
Publisher: Cornell University Library
Source: Electronic Journal of Statistics 2 (14): 4273-4320 (2020)
URI: http://hdl.handle.net/11420/8302
ISSN: 1935-7524
Institute: Mathematik E-10 
Document Type: Article
Journal: Electronic journal of statistics 
Appears in Collections:Publications without fulltext

Show full item record

Page view(s)

95
Last Week
1
Last month
2
checked on Jun 27, 2022

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
checked on Jun 21, 2022

Google ScholarTM

Check

Add Files to Item

Note about this record

Cite this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.